Night sweats and insomnia
Sep 25, 2011
I have been taking Atripla for 6 months, with good response. My last blood work had me undetectable and a CD4 of 900. But recently my frequent insomnia has also included occasional night sweats. Is this common or something I should be concerned about?
Response from Dr. Holodniy
Night sweats would be uncommon as a side effect, unless accompanied by more profound sleep disturbances (vivid dreams, nightmares, etc). It would also be unusual to develop this after so many months on atripla. I would see whether they continue and if so, might need to have it worked up.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat A Symptom Of Acute HIV Infection?
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Does Hep C Cause High Blood Pressure?
- How Long After Unprotected Sex Does It Take To Know You May Have A Std?
- How Long Does Hpv Last Without A Host?
- If Both Partners Are Std Free Can You Still Get An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.